Bulletin of the Section of Logic 14 (4):158-162 (1985)

In this paper we see that the answer of this question is affirmative. We prove this for Dco-algebras and as special case we obtain the result for Positive Implication algebras. First we give, without proof, the properties of Dco-algebras and S-algebras and their connection with Positive Implication algebras and Implication algebras. These results can be found in [T] and [IT]
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 71,355
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles

An Intriguing Logic with Two Implicational Connectives.Lloyd Humberstone - 2000 - Notre Dame Journal of Formal Logic 41 (1):1-40.
Cylindric Algebras.Leon Henkin - 1971 - Amsterdam: North-Holland Pub. Co..
Distributive Lattices with an Operator.Alejandro Petrovich - 1996 - Studia Logica 56 (1-2):205 - 224.
Abstract Beth Definability in Institutions.Marius Petria & Răzvan Diaconescu - 2006 - Journal of Symbolic Logic 71 (3):1002 - 1028.


Added to PP index

Total views
21 ( #537,301 of 2,519,628 )

Recent downloads (6 months)
1 ( #406,756 of 2,519,628 )

How can I increase my downloads?


My notes